# SDR 98ZZZM101

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BOTTOM ANGLE BRACKET CRACKED, FRO FRAME, AFT OF FRAME 50.  FABRICATED GUSSET PLATE PER PRODUCTION DRAWING HC539H0229, AND INSTALLED PLATE PER SRM.
